|Recent Featured Videos and Articles||Eastern “Orthodoxy” Refuted||How To Avoid Sin||The Antichrist Identified!||What Fake Christians Get Wrong About Ephesians||Why So Many Can't Believe||“Magicians” Prove A Spiritual World Exists||Amazing Evidence For God||News Links|
|Vatican II “Catholic” Church Exposed||Steps To Convert||Outside The Church There Is No Salvation||E-Exchanges||The Holy Rosary||Padre Pio||Traditional Catholic Issues And Groups||Help Save Souls: Donate|
Teen fighting for her life after reaction to antibiotics
A California woman is in intensive care after having an allergic reaction to her friend's medication that has caused her body to burn from the inside out.
Yaasmeen Castanada, 19, suffered a life-threatening allergic reaction called Stevens-Johnson Syndrome after taking some anti-biotics on Thanksgiving Day because she was feeling sick.
Less than 24 hours later, she was hospitalized and on a ventilator with her body breaking out in massive blisters as if she had been burned from head to toe.
Yaasmeen suffered burning in her throat, eyes and mouth. Her eyes became bloodshot and her lips were tearing off.
Her mother Laura Corona says her daughter took the medication believing it would make her better, completely unaware it would be toxic to her body.
Sign up for our free e-mail list to see future vaticancatholic.com videos and articles.